Volume 23, Issue 4
Stability of Theoretical Solution and Numerical Solution of Nonlinear Differential Equations with Piecewise Delays

Li-Ping Wen & Shou-Fu Li

DOI:

J. Comp. Math., 23 (2005), pp. 393-400

Published online: 2005-08

Preview Full PDF 24 965
Export citation
  • Abstract

This paper is concerned with the stability of theoretical solution and numerical solution of a class of nonlinear differential equations with piecewise delays. At first, a sufficient condition for the stability of theoretical solution of these problems is given, then numerical stability and asymptotical stability are discussed for a class of multistep methods when applied to these problems.

  • Keywords

Stability Delay differential equations Linear multistep methods

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-23-393, author = {}, title = {Stability of Theoretical Solution and Numerical Solution of Nonlinear Differential Equations with Piecewise Delays}, journal = {Journal of Computational Mathematics}, year = {2005}, volume = {23}, number = {4}, pages = {393--400}, abstract = { This paper is concerned with the stability of theoretical solution and numerical solution of a class of nonlinear differential equations with piecewise delays. At first, a sufficient condition for the stability of theoretical solution of these problems is given, then numerical stability and asymptotical stability are discussed for a class of multistep methods when applied to these problems. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8825.html} }
TY - JOUR T1 - Stability of Theoretical Solution and Numerical Solution of Nonlinear Differential Equations with Piecewise Delays JO - Journal of Computational Mathematics VL - 4 SP - 393 EP - 400 PY - 2005 DA - 2005/08 SN - 23 DO - http://dor.org/ UR - https://global-sci.org/intro/article_detail/jcm/8825.html KW - Stability KW - Delay differential equations KW - Linear multistep methods AB - This paper is concerned with the stability of theoretical solution and numerical solution of a class of nonlinear differential equations with piecewise delays. At first, a sufficient condition for the stability of theoretical solution of these problems is given, then numerical stability and asymptotical stability are discussed for a class of multistep methods when applied to these problems.
Li-Ping Wen & Shou-Fu Li. (1970). Stability of Theoretical Solution and Numerical Solution of Nonlinear Differential Equations with Piecewise Delays. Journal of Computational Mathematics. 23 (4). 393-400. doi:
Copy to clipboard
The citation has been copied to your clipboard